MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1882TC/46
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.It was noted that the right atrial (ra) lead exhibited oversensing noise resulting in pacing inhibition.The ra lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.
 
Event or Problem Description
New information received indicated that the right atrial (ra) lead was found to have an insulation anomaly.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24492030
Report Number2017865-2026-04335
Device Sequence Number10617278
Product Code NVN
UDI-Device Identifier05414734501774
UDI-Public(01)05414734501774(10)4098214(17)160531
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model Number1882TC/46
Device Lot Number4098214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA ACTIVE LEAD.; ELLIPSE DR ICD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale